On Third-Order Differential Subordination Results for Univalent Functions Defined by Differential Operator


Atshan W. G. , Hassan H. Z. , Yalçın Tokgöz S.

UZBEK MATHEMATICAL JOURNAL, vol.65, no.2, pp.26-42, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 65 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.29229/uzmj.2021-2-3
  • Journal Name: UZBEK MATHEMATICAL JOURNAL
  • Journal Indexes: EBSCO Education Source, MathSciNet, zbMATH
  • Page Numbers: pp.26-42
  • Bursa Uludag University Affiliated: Yes